# SDR 04FDEA03393

- Difficulty date: December 8, 2004
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB7411
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AILERON OUTBOARD SIDE AT APPROX  XORS 1048 FOUND CORROSION AT LOWER CHORD REAR SPAR CAVITY.  REPAIR CARRIED OUT IAW FEDEX EA 1571081640.
